# SDR MWEA010688

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 40,744 hours, 42,913 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT LONGERON 30 FROM STATION 693 TO 788 HAS SEVERAL AREAS OF CORROSION AND TOOLING MARKS.  REMOVED CORROSION, DRILLED AND INSTALLED NEW LONGERON.
